# SDR REXA2022071301554

- Difficulty date: July 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 601R134402
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE PANEL 699AB, CHAFE (IS MARKED).	BLENDED CHAFE DAMAGE FROM PANEL 699AB REF CRJ900 SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS REF CRJ900 SRM 57-61-01-001-001-A01 AND CRJ900 SRM 57-61-01-101-001-A01. DRILL AND LOCATED NEW 699AB PANEL REF 900 SRM 51-40-11-001-001-A01.
